MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISENSE LEAD; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISENSE LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 1999/40
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, the atrial lead to be implanted exhibited noise.The atrial lead was replaced during the same procedure on (b)(6) 2021.No patient consequences.
 
Additional Manufacturer Narrative
The reported event of noise was not confirmed on the atrial lead.A complete lead was returned in one piece.Electrical testing did not find any indication of conductor fractures or internal shorts.Visual and x-ray inspections of the lead did not find any anomalies except for procedural damage.
 
Additional Manufacturer Narrative
Correction: previously reported g3 should have been 21 march 2022.

Brand Name
OPTISENSE LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key12131330
Report Number2017865-2021-25159
Device Sequence Number20014588
Product Code NVN
UDI-Device Identifier05414734502467
UDI-Public05414734502467
Combination Product (Y/N)Y
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number1999/40
Device Catalogue Number1999-40
Device Lot NumberP000098534
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer09/23/2021
09/23/2021
04/11/2022
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date09/29/2021
04/11/2022
04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale